Notice

 

 

32 HOUR SEPARATING COUPLES TRAINING

(32 hours training module to practice in Family

Mediation – Separating Couples)

Accredited by the Mediators Institute of Ireland

 

The 32 hours training is designed for Mediators who have successfully completed an MII accredited training programme (or equivalent), and are wishing to work in the area of Family (separating couples) mediation. All training is delivered by qualified facilitators and has the full approval of the Mediators Institute’ of Ireland.

 

 

Modules Covered are as follows:

·        Family Law                                                      (8 Hours)

·        Family Mediation Processes                       (8 Hours)

·        Couple Dynamics                                          (4 Hours)

·        Domestic Abuse & Screening Process     (4 Hours)

·        Parenting                                                         (4 Hours)

·        Child Protection                                              (4 Hours)

 

Overview of Course Modules

 

 

 

 

 

 

 

·        Family Law

This module is designed to familiarise learners with knowledge of the current legislation within the

family law area and the principles of family law. While the family Mediator does not give legal advice to clients it is important that they are aware of the up-to-date legal framework so they know what questions to ask that will enable the couple to look at realistic options and seek legal advice where necessary.

 

·        Family Mediation Process

This module is designed to familiarise learners with the complex process involved in couple

separation. There are a number of interwoven issues around separation that need to be negotiated separately but ultimately are all interlinked. This module will cover all the different issues that generally need to be addressed and agreed, and advise the Mediator on suitable processes, frameworks and strategies that might be useful in ensuring couples have sufficient opportunity to examine their different options around the various issues.

 

 

·        Couples Dynamics

Family Mediation can be highly emotionally charged and the Mediator has to work through a myriad of emotions with the couple to get t o a place where they can begin to negotiate. This module will provide the learners with an insight into the intricacies of couple dynamics and how these can play out in the room. To provide learners with an understanding of the deep sense of loss, guilt and failure, feelings of bereavement, anger, distress that can accompany the breakdown of a relationship.

 

·        Domestic Abuse & Screening Process

The purpose of this module is to familiarise the learner with the Domestic Abuse legislation but most importantly to train the learner in the process of screening a couple for domestic abuse. It is

important to be able to identify the risks and dangers of power imbalance and be able to recognise

the presence of domestic abuse even if is not divulged during screening.

 

·        Parenting

The purpose of this module is to make the learner aware of the place of the child in separation and

the mediation process and how he/she can help the parents negotiate the kind of relationship they

will need to have going forward. It will also give the learner a brief resume of current research

findings in relation to children and separation and divorce which will assist the Mediator in focussing parents on the needs of their children.

 

·        Child Protection

To familiarise the learner with the legislation around child protection both nationally and in Europe Inform the learner about policies and procedures that exist around child protection issues and how

to implement them.

 

Dates

·        Couples Dynamics                              3rd June  2015             09:30 – 13:30 (4 Hours)

·        Family Mediation Process 1              3rd June  2015             13:30 – 17:30 (4 Hours

·        Family Mediation Process 2             8th June  2015             9:30 – 13:30 (4 Hours)

·        Parenting                                          8th  June  2015             14:00 – 18:00 (4 Hours)

·        Family Law Matters                           19th Sept                    09:30 – 17:30 (8 Hours)

·        Child Protection Issues                      21st Sept 2015       09:30 – 13:30 (4 Hours)

·        Domestic Abuse & Screening                       21st Sept 2015             14:00 – 18:00 (4 Hours)

 

Cost:   €300 for Community Law & Mediation Volunteers: (Individual Modules @ €50 per 4 hours)

            €100 non-refundable deposit required to secure place.

 

            €450 for Non Community Law & Mediation Volunteers: (Individual Modules @ €75 per 4 hours

            €150non-refundable deposit required to secure place.

 

 

TRAINING COURSE APPLICATION FORM

-

 

 

 

Course name

32 Hour Separating Couples Training

Date of Course

 

Course location

 

 

Your details

First name

 

Surname

 

Gender

Male

Female

 

Contact details

Organisation name

 

Position / Job Title

 

Address

 

 

Telephone

 

 E-mail

 

Mobile

 

Do you have any special requirements?

If yes please specify?

 

 

Are you a member of Community Law & Mediation

Yes

No

(Members receive a 20% discount on all CLM courses)

 

Please make all cheques payable to:

 

Community Law & Mediation

Northside Civic Centre,

Bunratty Road,

Coolock,

Dublin 17.

 

Payments can also be made by bank transfer:-

 

IBAN:             IE76 AIBK 9321 9102 4217 69   

BIC:                AIBKIE2D

 

 

 

 

 

 

 

.

 

 

 

 

 

 

 

 

 

 

 

 

 

For further information e-mail:

mediation@communitylawandmediation.ie

Or

vgaughran@communitylaw&mediation.ie